Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kyung, O

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:41
Abstract pages:183
References:56

https://www.mathnet.ru/eng/person118640
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2015
1. É. E. Son, A. V. Dyrenkov, O. Kyung, K. E. Son, V. Yu. Velikodnyi, “Shock wave in a gas–liquid bubble medium”, High Temperature, 53:6 (2015), 882–886  mathnet  isi  elib  scopus 3
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024